# SDR AALA202305154235

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 2,360 hours, 657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER DOOR ASSIST BOTTLE HAS NO PRESSURE. REPLACED FILLING VALVE.
